# SDR DXTA2025120105856

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N263QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6204
- Aircraft time: 1,425 hours, 788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR T-HANDLE COVER RETURN SPRING IS BROKEN OR MISSING.   GAINED ACCESS TO MED T-HANDLE COVER SPRING AND INSPECTED FOR ANY DEFECTS. FOUND SPRING UNSECURED, RE-1TACHED SPRING TO THE T-HANDLE COVER PIN. OPS CHECK IS GOOD, NO DEFECTS NOTED. WORK ACCOMPLISHED IN REF WITH CL650 AMM 52-11-01.
